| Model Number |
02.12.0311FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 months after the primary, revison surgery performed due to infection.The insert was revised.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15-mar-2023 lot 1902497: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.